Alert archive / Vermont / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 5, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at May 9, 2009, 5:54 PM EDT for Washington County, New York; Bennington County, Windham County, Vermont. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 9, 2009, 5:54 PM EDT (21:54 UTC)
- Expired
- May 9, 2009, 7:00 PM EDT
- In force
- 66 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
Counties Washington County, NY, Bennington County, VT, Windham County, VT
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 9, 12:43 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 9.9 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -87 J/kg
- Mixed-layer LCL
- 705 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 159 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 4:20 PM EDT, 1 hour 34 minutes earlier.
Area forecast discussion, May 9, 4:20 PM EDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 420 PM EDT SAT MAY 9 2009 .SYNOPSIS... A STRONG COLD FRONT ACCOMPANIED BY AN UPPER LEVEL DISTURBANCE WILL BRING SHOWERS AND THUNDERSTORMS TO THE REGION THROUGH THIS EVENING...WITH SOME OF THE THUNDERSTORMS THIS EVENING PRODUCING DAMAGING WIND AND LARGE HAIL. THEREAFTER...BLUSTERY WINDS AND MUCH COOLER TEMPERATURES WILL OCCUR IN THE WAKE OF THE FRONTAL PASSAGE ON MOTHERS DAY. && .NEAR TERM /THROUGH SUNDAY/... SEVERE THUNDERSTORM WATCH #280 IN EFFECT UNTIL 7 PM FOR THE SCHOHARIE VALLEY AND CAPITAL DISTRICT NORTHWARD ACROSS NEW YORK AND FOR BENNINGTON VT...HAVE ADDED WINDHAM COUNTY VERMONT...BERKSHIRE COUNTY MASSACHUSSETS...AND GREENE AND COLUMBIA COUNTIES IN NEW YORK TO THIS WATCH. PRIMARY THREAT FOR THIS EVENT WILL BE DAMAGING WINDS WITH DEEP LAYER SHEAR OF 60-70KT. DUE TO DIRECTIONAL SHEAR AS WELL...A TORNADO IS NOT OUT OF THE QUESTION...BUT THE THREAT WAS NOT HIGH ENOUGH TO UPGRADE TO A TORNADO WATCH. REFER TO PRODUCTS ISSUED BY THE STORM PREDICTION CENTER FOR ADDITIONAL DETAILS. AFTER THE SEVERE WEATHER THREAT SUBSIDES THIS EVENING...THE NEXT PROBLEM WILL BE THE POTENTIAL FOR SURFACE WINDS TO REACH ADVISORY LEVELS LATE TONIGHT AND ON SUNDAY. MOS FORECASTS AND LOW-MID LEVEL WINDS FORECASTS SUPPORTS KEEPING WIND FORECAST JUST UNDER ADVISORY LEVELS AND WILL MENTION WIND GUSTS OF 35 TO 45 MPH IN MANY ZONES. WILL CONTINUE TO HIGHLIGHT IN THE HWOALY THAT A WIND ADVISORY MAY BE REQUIRED AT SOME POINT FOR LATE TONIGHT THROUGH SUNDAY. MUCH COOLER SUNDAY WITH HIGHS ONLY IN THE UPPER 40S TO MID 60S. && .SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY/... A WEAK SHORT WAVE IS EXPECTED TO TRACK ACROSS THE REGION SUNDAY NIGHT WITH MAINLY CLOUDS ANTICIPATED AS IT MOVES THROUGH. HOWEVER... HAVE INCLUDED SLIGHT CHANCE OR CHANCE POPS IN THE FORECAST FOR THE HIGHER TERRAIN AREAS. IT WILL ALSO BE COLD ENOUGH FOR SNOW SHOWERS IN SOME AREAS. A DECREASING CHANCE FOR SHOWERS ON MONDAY BEHIND THIS TROF...THEN DRY MONDAY NIGHT AND MOST OF TUESDAY. A SLIGHT CHANCE OF SHOWERS DURING THE AFTERNOON DUE TO SOME WEAK INSTABILITY AS GENERAL TROFINESS CONTINUES ACROSS THE REGION IN THE MID LEVELS. LOWS SUNDAY NIGHT WILL BE INTHE UPPER 20S AND 30S. HIGHS MONDAY INT HE MID 50S TO MID 60S. LOWS MONDAY NIGHT IN THE MID 20S TO THE 30S...AND HIGH TUESDAY IN THE UPPER 50S TO MID 60S. && .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... COMING SOON. && .AVIATION /18Z SATURDAY THROUGH THURSDAY/... KGFL AND KALB IN SEVERE THUNDERSTORM WATCH #280 UNTIL 7 PM. MVFR CONDITIONS PERSIST AT KPOU WITH VFR AT KALB AND KGFL. GENERALLY VFR CONDITIONS ARE EXPECTED...WITH MVFR TO IFR WITH CONVECTION. STRONG TO SEVERE CONVECTION EXPECTED AS COLD FRONT APPROACHES. MAIN THREAT AT THIS TIME IS DAMAGING WINDS. AT THIS TIME...UNABLE TO TIME CONVECTION AT INDIVIDUAL TAF SITES. HAVE INDICATED THREAT WITH VCSH AND CB. SOUTH-SOUTHWEST FLOW AHEAD OF COLD FRONT. WINDS WILL BE GUSTY AT KALB. WINDS WILL BECOME WESTERLY TONIGHT WITH THE PASSAGE OF THE COLD FRONT AND BECOME WEST-NORTHWEST ON SUNDAY AND INCREASE IN MAGNITUDE WITH VALUES INTO THE 20 AND 30 MPH RANGE WITH HIGHER GUSTS. CLOUDS WILL LINGER BEHIND THE FRONT BUT BASES SHOULD BE ABOVE VFR MINIMUMS. OUTLOOK... MON...MAINLY VFR...CHC OF SHOWERS. TUE-WED...VFR...NO SIG WX. THU...VFR WITH CHC OF SHOWRRS AND THUNDERSTORMS. && .FIRE WEATHER... ADDITIONAL SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH THIS EVENING...WITH MORE SHOWERS LIKELY LATER TONIGHT. AFTER THAT...A COOL AND WINDY DAY FOR SUNDAY WITH SCATTERED SHOWERS...ESPECIALLY OVER HIGHER TERRAIN. THIS WILL KEEP MOISTURE RATHER ELEVATED THROUGH THE WEEKEND WITH MINIMUM RELATIVE HUMIDITIES ONLY LOWERING TO 40 TO 60 PERCENT ON SUNDAY...WITH THE EXCEPTION FOR A BIT LOWER VALUES IN THE MID HUDSON VALLEY AND NORTHWEST CONNECTICUT WHERE VALUES WILL LOWER INTO THE 30 PERCENTILE/. FOR TONIGHT AND SUNDAY NIGHT THE RH VALUES WILL RECOVER TO BETWEEN 80 AND 100 PERCENT. SOUTHERLY WINDS WILL BECOME WESTERLY TONIGHT WITH THE PASSAGE OF THE COLD FRONT AND BECOME WEST-NORTHWEST. THE WINDS BEHIND THE FRONT WILL INCREASE TO 15 TO 25 MPH WITH GUSTS TO BETWEEN 35 AND 45 MPH LATE TONIGHT AND ON SUNDAY. && .HYDROLOGY... NO SIGNIFICANT HYDRO PROBLEMS ARE ANTICIPATED THE NEXT 5 DAYS. A STRONG COLD FRONT...AND ITS ASSOCIATED POTENT MID AND UPPER TROUGH WILL BRING SHOWERS AND THUNDERSTORMS TO THE REGION THIS AFTERNOON AND EVENING WITH BASIN AVERAGE RAINFALL AMOUNTS OF UP TO AN INCH. THUNDERSTORM DOWNPOURS MAY CAUSE LOCALIZED PONDING AND MINOR FLOODING ON ROADS AND PARKING AREAS...BUT ELSEWHERE THE RAIN WILL JUST SOAK INTO THE GROUND WITH ONLY MINOR IMPACTS ON THE RIVERS. RESIDUAL SHOWERS FROM THE UPPER TROUGH AND DEPARTING SURFACE WAVE WILL LINGER IN SOME AREAS INTO MONDAY. THIS RAINFALL WILL BE VERY LIGHT WITH MOST AREAS GETTING LESS THAN A TENTH OF AN INCH. FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE. && .EQUIPMENT... THE RADAR SYSTEM IS NOT OPERATING DUE TO AN EQUIPMENT FAILURE. PART IS ON ITS WAY. HOWEVER...THE RADAR IS NOT EXPECTED TO BE BACK IN SERVICE UNTIL SUNDAY AFTERNOON. WE ARE SORRY FOR THE INCONVENIENCE. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...GJM NEAR TERM...GJM SHORT TERM...GJM LONG TERM...IAA AVIATION...IAA FIRE WEATHER...GJM HYDROLOGY...RCK EQUIPMENT...IAA
Hazardous weather outlook, May 9, 3:55 PM EDT, 1 hour 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 355 PM EDT SAT MAY 9 2009 MAZ001-025-NYZ032-033-038>043-047>054-058>061-082>084-VTZ013>015- 101100- NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON- SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA- NORTHERN WARREN-NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 355 PM EDT SAT MAY 9 2009 ...SEVERE THUNDERSTORM WATCH 280 IN EFFECT UNTIL 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GREATER CAPITAL DISTRICT...WESTERN ADIRONDACKS...LAKE GEORGE SARATOGA REGION...MOHAWK VALLEY...SCHOHARIE VALLEY...CENTRAL CATSKILLS...BERKSHIRES AND SOUTHERN VERMONT. .DAY ONE...REST OF THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. IN ADDITION...STRONG AND GUSTY WESTERLY WINDS WILL DEVELOP TONIGHT IN THE WAKE OF THE COLD FRONT. WINDS GUSTS MAY EXCEED 45 MPH. A WIND ADVISORY MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. STRONG AND GUSTY WINDS WILL CONTINUE THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTERS HAVE BEEN ACTIVATED IN THE FOLLOWING COUNTIES... IN VERMONT... BENNINGTON AND WINDHAM. IN MASSACHUSETTS... BERKSHIRE. IN NEW YORK... ALBANY...COLUMBIA...FULTON...GREENE...HAMILTON...HERKIMER...MONTGOMERY... RENSSELAER...SARATOGA...SCHENECTADY...SCHOHARIE...WARREN...WASHINGTON. CTZ001-013-NYZ063>066-101100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-WESTERN ULSTER- EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- 355 PM EDT SAT MAY 9 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ULSTER...DUTCHESS AND LITCHFIELD COUNTIES. .DAY ONE...REST OF THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON INTO THE EVENING AHEAD OF A STRONG COLD FRONT. THE MAIN THREAT IS FOR DAMAGING WIND. STORMS WILL MOVE EASTERLY AT 30 TO 40 MPH. IN ADDITION...STRONG AND GUSTY WESTERLY WINDS WILL DEVELOP TONIGHT IN THE WAKE OF THE COLD FRONT. WINDS GUSTS MAY EXCEED 45 MPH. A WIND ADVISORY MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. STRONG AND GUSTY WINDS WILL CONTINUE THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
In the hours before
Special weather statement, May 9, 3:09 PM EDT, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 309 PM EDT SAT MAY 9 2009 NYZ033-091945- HAMILTON NY- 309 PM EDT SAT MAY 9 2009 ...A STRONG THUNDERSTORM IN EXTREME NORTHEAST HAMILTON COUNTY... AT 308 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...WINDS AROUND 50 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN. THIS STORM WAS LOCATED 8 MILES NORTH OF LONG LAKE...OR ABOUT 14 MILES NORTHWEST OF NEWCOMB...AND MOVING EAST AT 25 MPH. THE THUNDERSTORM WILL BE NEAR... 6 MILES NORTH OF CATLIN LAKE BY 320 PM EDT THIS IS A DANGEROUS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. JPV
Special weather statement, May 9, 4:59 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 459 PM EDT SAT MAY 9 2009 NYZ048>054-092145- WESTERN ALBANY NY-WESTERN SCHENECTADY NY-WESTERN RENSSELAER NY- EASTERN SCHENECTADY NY-EASTERN RENSSELAER NY-EASTERN ALBANY NY- SOUTHERN SARATOGA NY- 459 PM EDT SAT MAY 9 2009 ...A STRONG THUNDERSTORM IS MOVING ACROSS NORTHERN ALBANY...SCHENECTADY...AND SOUTHERN SARATOGA COUNTIES...TOWARDS WESTERN RENNSELAER COUNTY... AT 455 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...AROUND PEA TO HALF INCH HAIL...WINDS UP TO 45 MPH...AND HEAVY RAIN. THIS STORM WAS LOCATED NEAR ROTTERDAM...AND MOVING EAST AT 35 MPH. THE THUNDERSTORM WILL BE NEAR... COLONIE BY 505 PM... LATHAM...LOUDONVILLE...MENANDS AND DOWNTOWN ALBANY BY 515 PM... GREEN ISLAND...TROY...COHOES AND WATERVLIET BY 520 PM... CENTER BRUNSWICK AND WYANTSKILL BY 525 PM... CLOUD TO GROUND LIGHTNING IS ACCOMPANYING THIS THUNDERSTORM. TAKE COVER IF OUTDOORS UP TO A HALF INCH OF RAIN WITHIN 30 MINUTES IS POSSIBLE WITH THIS STORM AS WELL. FRUGIS
Special weather statement, May 9, 5:21 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 521 PM EDT SAT MAY 9 2009 NYZ041>043-083-084-092200- NORTHERN SARATOGA NY-NORTHERN WARREN NY-SOUTHEAST WARREN NY- NORTHERN WASHINGTON NY-SOUTHERN WASHINGTON NY- 521 PM EDT SAT MAY 9 2009 ...STRONG THUNDERSTORMS IN SARATOGA...WARREN AND WASHINGTON COUNTIES... AT 519 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS CAPABLE OF PRODUCING...WINDS AROUND 50 MPH...OCCASIONAL LIGHTNING...AND HEAVY RAIN. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 9 MILES NORTHEAST OF WHITEHALL TO GRANVILLE TO WEST GLENS FALLS...OR ALONG A LINE EXTENDING FROM FAIR HAVEN TO 12 MILES SOUTHEAST OF WHITEHALL TO GLENS FALLS...AND MOVING NORTHEAST AT 20 MPH. THUNDERSTORMS WILL BE NEAR... GLENS FALLS BY 525 PM EDT HUDSON FALLS BY 530 PM EDT COMSTOCK BY 600 PM EDT RAINFALL AMOUNTS WILL RANGE FROM ONE TENTH TO ONE HALF AN INCH FROM THE SHOWERS AND THUNDERSTORMS. TAW/JPV
Special weather statement, May 9, 5:25 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 525 PM EDT SAT MAY 9 2009 NYZ047-051-052-092200- WESTERN ALBANY NY-SCHOHARIE NY-EASTERN ALBANY NY- 525 PM EDT SAT MAY 9 2009 ...A STRONG THUNDERSTORM IN SCHOHARIE AND ALBANY COUNTIES... AT 522 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...PEA TO AROUND HALF INCH HAIL...WINDS UP TO 45 MPH...AND VERY HEAVY RAIN. THIS STORM WAS LOCATED NEAR MIDDLEBURGH...OR ABOUT 13 MILES SOUTHEAST OF COBLESKILL...AND MOVING EAST AT 40 MPH. THE THUNDERSTORM WILL BE NEAR... BERNE BY 535 PM.. WESTERLO BY 540 PM... 6 MILES SOUTH OF VOORHEESVILLE BY 550 PM... FEURA BUSH AND DELMAR BY 555 PM... SELKIRK...6 MILES NORTH OF RAVENA AND 7 MILES SOUTH OF ALBANY BY 600 PM... FRUGIS
Special weather statement, May 9, 5:31 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 531 PM EDT SAT MAY 9 2009 NYZ043-092145- NORTHERN WASHINGTON NY- 531 PM EDT SAT MAY 9 2009 ...A STRONG THUNDERSTORM IN NORTHERN WASHINGTON COUNTY... AT 528 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...WINDS AROUND 50 MPH...OCCASIONAL LIGHTNING...AND HEAVY RAIN. THIS STORM WAS LOCATED NEAR WHITEHALL...OR ABOUT OVER FAIR HAVEN...AND MOVING NORTHEAST AT 35 MPH. THE THUNDERSTORM WILL BE NEAR... LOW HAMPTON AND HAMPTON FLATS BY 535 PM EDT RAINFALL AMOUNTS MAY APPROACH A HALF AN INCH FROM THE THUNDERSTORM. TAW/JPV
Special weather statement, May 9, 5:39 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 539 PM EDT SAT MAY 9 2009 NYZ041-050-053-054-084-VTZ013-092215- WESTERN RENSSELAER NY-EASTERN RENSSELAER NY-SOUTHERN SARATOGA NY- NORTHERN SARATOGA NY-BENNINGTON VT-SOUTHERN WASHINGTON NY- 539 PM EDT SAT MAY 9 2009 ...A STRONG THUNDERSTORM IN EXTREME SOUTHEAST SARATOGA...AND SOUTHERN WASHINGTON COUNTIES...MOVING INTO NORTHERN RENSSELAER AND CENTRAL BENNINGTON COUNTIES... AT 536 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...WINDS AROUND 50 MPH...OCCASIONAL LIGHTNING...AND HEAVY RAIN. THIS STORM WAS LOCATED NEAR MECHANICVILLE...OR ABOUT OVER MECHANICVILLE...AND MOVING EAST AT 50 MPH. THE THUNDERSTORM WILL BE NEAR... 7 MILES SOUTH OF GREENWICH BY 545 PM EDT CAMBRIDGE AND 7 MILES NORTH OF HOOSICK FALLS BY 555 PM EDT HIDDEN VALLEY...SHAFTSBURY AND ARLINGTON BY 605 PM EDT RAINFALL AMOUNTS MAY APPROACH A HALF AN INCH FROM THIS THUNDERSTORM. TAW/JPV
The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 2:19 PM EDT | Severe Thunderstorm Warning | ALY | Hamilton, Herkimer | 56 min |
| May 9, 3:52 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Hamilton, Herkimer | 53 min |
| May 9, 4:29 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Hamilton, Saratoga, Warren | 61 min |
| May 9, 5:43 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Columbia, Rensselaer | 47 min |
| May 9, 6:22 PM EDT | Severe Thunderstorm Warning | ALY | Columbia, Rensselaer | 38 min |
| May 9, 6:57 PM EDT | Severe Thunderstorm Warning | ALY | Columbia | 63 min |
| May 9, 6:49 PM EDT | Areal Flood Advisory | ALY | Berkshire | 84 min |
Nearby
Severe Thunderstorm Warnings in Vermont, 2009Severe Thunderstorm Warnings in New York, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.